# SDR CALA2017062301957

- Difficulty date: June 23, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 60,561 hours, 20,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND THE R1 DOOR EMERGENCY EXIT SIGN ABOVE FLIGHT DECK DOOR INOPERATIVE.  R & R THE BATTERY PACK IAW AMM 33-51-06-960-805.  OPS CHECKED GOOD.  OK FOR SERVICE.
